MathSciNet Relay Station
MathSciNet bibliographic data
MR2179896 92C20 (35L05 65M06 65M30 93B05 93B07)
Zuazua, Enrique Propagation, observation, and control of waves approximated by finite difference methods. SIAM Rev. 47 (2005), no. 2, 197–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement